# SDR DALA2017031602102

- Difficulty date: March 15, 2017
- Submitted: March 16, 2017
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- Aircraft time: 41,357 hours, 27,792 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN CEILING EMERGENCY LIGHTS OF BS 569, 626, 680, 626, AND 706 EXIT SIGN INOPERATIVE. REPLACED THE B5-120 POWER SUPPLY, OPS CHECKED NORMAL IAW AMM 33-51.
